Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to: ``Ideals and centralizing mappings in prime rings'' [Proc. Amer. Math. Soc. 86 (1982), no. 2, 211-212; MR 83k:16025]


Author: Joseph H. Mayne
Journal: Proc. Amer. Math. Soc. 89 (1983), 187
MSC: Primary 16A70; Secondary 16A12, 16A72
DOI: https://doi.org/10.1090/S0002-9939-1983-0706540-X
Original Article: Proc. Amer. Math. Soc. 86 (1982), 211-212.
MathSciNet review: 706540
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Joseph H. Mayne, Ideals and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 86 (1982), 211-212. MR 667275 (83k:16025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A70, 16A12, 16A72

Retrieve articles in all journals with MSC: 16A70, 16A12, 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706540-X
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society